Skip to main content Accessibility help
×
×
Home

Cyclicity in Dirichlet Spaces

  • Y. Elmadani (a1) and I. Labghail (a1)
Abstract

Let $\unicode[STIX]{x1D707}$ be a positive finite Borel measure on the unit circle and ${\mathcal{D}}(\unicode[STIX]{x1D707})$ the associated harmonically weighted Dirichlet space. In this paper we show that for each closed subset $E$ of the unit circle with zero $c_{\unicode[STIX]{x1D707}}$ -capacity, there exists a function $f\in {\mathcal{D}}(\unicode[STIX]{x1D707})$ such that $f$ is cyclic (i.e., $\{pf:p\text{ is a polynomial}\}$ is dense in ${\mathcal{D}}(\unicode[STIX]{x1D707})$ ), $f$ vanishes on $E$ , and $f$ is uniformly continuous. Next, we provide a sufficient condition for a continuous function on the closed unit disk to be cyclic in ${\mathcal{D}}(\unicode[STIX]{x1D707})$ .

Copyright
References
Hide All
[1] Beurling, A., On two problems concerning linear operators in Hilbert space . Acta Math. 81(1948), 239255. https://doi.org/10.1007/BF02395019.
[2] Brown, L. and Cohn, W., Some examples of cyclic vectors in the Dirichlet space . Proc. Amer. Math. Soc. 95(1985), 4246. https://doi.org/10.2307/2045570.
[3] Brown, L. and Shields, A., Cyclic vectors in the Dirichlet space . Trans. Amer. Math. Soc. 285(1984), 269304. https://doi.org/10.2307/1999483.
[4] Carleson, L., Sets of uniqueness for functions regular in the unit circle . Acta Math. 87(1952), 325345. https://doi.org/10.1007/BF02392289.
[5] Chacón, G., Carleson measures on Dirichlet-type spaces . Proc. Amer. Math. Soc. 139(2011), 16051615. https://doi.org/10.1090/S0002-9939-2011-10823-2.
[6] Chartrand, R., Toeplitz operators on Dirichlet-type spaces . J. Operator Theory. 48(2002), 313.
[7] El-Fallah, O., Elmadani, Y., and Kellay, K., Kernel estimate and capacity in the Dirichlet spaces . J. Funct. Anal., to appear. https://doi.org/10.1016/j.jfa.2018.03.017.
[8] El-Fallah, O., Elmadani, Y., and Kellay, K., Cyclicity and invariant subspaces in Dirichlet spaces . J. Funct. Anal. 270(2016), 32623279. https://doi.org/10.1016/j.jfa.2016.02.027.
[9] El-Fallah, O., Kellay, K., Mashreghi, J., and Ransford, T., A primer on the Dirichlet space. Cambridge Tracts in Mathematics, 203, Cambridge University Press, Cambridge, 2014.
[10] El-Fallah, O., Kellay, K., and Ransford, T., Cyclicity in the Dirichlet space. Ark. Mat. 44 (2006), 61–86. https://doi.org/10.1007/s11512-005-0008-z.
[11] El-Fallah, O., Kellay, K., and Ransford, T., On the Brown-Shields conjecture for cyclicity in the Dirichlet space. Adv. Math. 222(2009), no. 6, 2196–2214. https://doi.org/10.1016/j.aim.2009.07.011.
[12] El-Fallah, O., Kellay, K., and Ransford, T., Cantor sets and cyclicity in weighted Dirichlet spaces . J. Math. Anal. Appl. 372(2010), 565573. https://doi.org/10.1016/j.jmaa.2010.07.047.
[13] Fukushima, M., Oshima, Y., and Takeda, M., Dirichlet forms and symmetric Markov processes. Second revised and extended ed., de Gruyter Studies in Mathematics, 19, Walter de Gruyter & Co., Berlin, 2011.
[14] Guillot, D., Comportement au bord dans les espaces de Dirichlet avec poids harmoniques et espaces de de Branges-Rovnyak. PhD thesis, Universite Laval, 2010.
[15] Guillot, D., Fine boundary behavior and invariant subspaces of harmonically weighted Dirichlet spaces. Complex Anal. Oper. Theory. 6(2012), 1211–1230. https://doi.org/10.1007/s11785-010-0124-z.
[16] Hedenmalm, H. and Shields, A., Invariant subspaces in Banach spaces of analytic functions . Michigan Math. J. 37(1990), no. 1, 91104. https://doi.org/10.1307/mmj/1029004068.
[17] Meyers, N. G., A theory of capacities for potentials of functions in lebesgue classes . Math. Scand. 26(1971), 255292. https://doi.org/10.7146/math.scand.a-10981.
[18] Richter, S., A representation theorem for cyclic analytic two-isometries . Trans. Amer. Math. Soc. 328(1991), 325349. https://doi.org/10.2307/2001885.
[19] Richter, S. and Sundberg, C., Multipliers and invariant subspaces in the Dirichlet space . J. Operator Theory 28(1992), 167186.
[20] Shimorin, S. M., Reproducing kernels and extremal functions in Dirichlet-type spaces . J. Math. Sci. (N.Y.) 107(2001), 41084124. https://doi.org/10.1023/A:1012453003423.
Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

Canadian Mathematical Bulletin
  • ISSN: 0008-4395
  • EISSN: 1496-4287
  • URL: /core/journals/canadian-mathematical-bulletin
Please enter your name
Please enter a valid email address
Who would you like to send this to? *
×
MathJax

Keywords

MSC classification

Metrics

Full text views

Total number of HTML views: 0
Total number of PDF views: 0 *
Loading metrics...

Abstract views

Total abstract views: 0 *
Loading metrics...

* Views captured on Cambridge Core between <date>. This data will be updated every 24 hours.

Usage data cannot currently be displayed